Medical Questions > Conditions and Diseases > Tuberculosis Forum

Pulmonary Koch's patient

User Profile
I am a Pulmonary Koch's patient and taking medicines from the past 9 months. I visited my doctor this week, and he told me that the spots on my Xray will remain forever. He suggested that the medicines course will be finished next month probably. I want to ask if this is true that some spots on the Xray will always remain? Also, My doctor is giving me BP medicine -Olmat AM. Earlier I was not suffering from High BP. Is this a side effect of Pulmonary Koch's medicines like Akurit-4, Akurit 3 etc I have taken from the past 9 months. I am still suffering from breathing problem which is very low as compared to earlier. I am taking Deriphyllin Retard 300 and Combitide 250 Inhaler 2 times a day. Will I overcome with the breathing problem. What measures should I take in future. Please help.


Did you find this post helpful?
First Helper User Profile
|

User Profile
replied September 25th, 2010
Tuberculosis Answer A16292
Hi, and thanks for your medical question on eHealth forum!

Yes, Isoniazid in antitubercular regimen can cause high BP. Also you need to get your liver function assessed as these go haywire on antitubercular therapy and may cause raised BP.

If the X-ray has a fibrotic patch or a calcified nodule or round nodules without air spaces around them could persist and are due to inactive lesions. Hence if it is any of these you need not worry. However if it is a nodule with poorly defined margins, a cavity, opacity of air spaces, or scattered opacities then it is still an active lesion.

Hence if lesions are persisting then it can be due to drug resistant tuberculosis or incomplete treatment. Please take a second opinion regarding your treatment either from a disease specialist or a chest specialist. Take care!
|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Tuberculosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.